|Search results for :|| |
A forum for people that experience tingling, electric or burning sensations in their hands, legs or other parts of the body, induced by drugs, or due to some neurological disorder, temporary or perman
burning, senses, forum, people, that, experience, tingling, electric, sensations, their, hands, legs, other, parts, body, induced, drugs, some
The Tagger's Den forum is dedicated to encouraging the free exchange of ideas and knowledge and to expanding the creativity of all it's members, taggers, designers and artists.
taggers, signatures, tubes, paint, shop, photoshop
A relaxing forum for all scrappers, taggers, tubers and those who love to collect tags and join in the fun with a heap of freebies, competitions and challenges thrown in for good measure.
free, tubes, tags, templates, signatures, extras, taggers, competitions, scraps, clusters, challenges, bitsnbobs, games, friends, friendly, forum
|Topics linked your research :|| |
Few days ago it came again - suddenly I began to drop things, my hands became clumsy, and a kind of disorientation set in as if I was woken up frome a deep sleep. I could not concentrate on anything properly, no matter how much I tried I could not do
It began late at night. The injured man should have slept a peaceful, drug induced sleep, his body gathering strength for its recovery. Yet it was too often that at time of safety the body relaxed too much and allowed itself the weakness which could in
I have a pretty long story with migraine but just to give you a brief overview. I am male, 28 years old and have been suffering with unsteadiness / vertigo / disequilibrium for the past year. The neurologists attribute this to Migraine associated vertigo.